# SDR 2011FA0000123

- Difficulty date: February 13, 2011
- Submitted: February 22, 2011
- Operation: General aviation
- Aircraft: N163XP
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA163
- Aircraft time: 189 hours, 104 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Condition: Burned
- Location: Terminal Block
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREFLIGHT FOUND RT BOOST PUMP INOP. TROUBLESHOOTING FOUND WIRE CONNECTORS AND TERMINAL BLOCK AT TB-AA IN DA PANEL OVERHEATED AND BURNED DUE TO IMPROPER TORQUE OF NUTS ON TERMINAL STUDS REQUIRING REPLACEMENT OF TERMINAL BLOCK AA, AND WIRES FROM AA1L AND AA2L TO CONNECTOR JA-P5 PINS A AND B.
